Infusion reaction and anaphylaxis

Kozue Yoshida, Masatoshi Shiono, Chikashi Ishioka

研究成果: Article査読

1 被引用数 (Scopus)

抄録

Infusion reactions and allergic reactions are common side effects of anti-cancer drugs, and are known as hypersensitivity reactions. Patients with these severe reactions require close attention because these reactions sometimes lead to critical conditions. Infusion reactions are caused by cytokine release, although the precise mechanisms involved are still obscure. Infusion reactions are often caused by rituximab, an anti-CD20 antibody, and other monoclonal antibodies. Allergic reactions, mediated by IgE, are observed with a variety of chemotherapeutic drugs, especially platinum compounds and taxanes. An acute severe allergic reaction is called anaphylaxis, and is often fatal unless treated appropriately. In this review, we describe the prevention of hypersensitivity reactions and their treatment based on our clinical experience.

本文言語English
ページ(範囲)1753-1757
ページ数5
ジャーナルJapanese Journal of Cancer and Chemotherapy
38
11
出版ステータスPublished - 2011 11

ASJC Scopus subject areas

  • 腫瘍学
  • 癌研究

フィンガープリント

「Infusion reaction and anaphylaxis」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル